Announcement

Collapse
No announcement yet.

elavil and throwing up

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • bunnykinb
    replied
    Yes, Elavil makes me sleepy. I am ready for bed within 30 minutes of taking it. Sleepy is about the only time I am not thinking of food.

    Leave a comment:


  • DaniBelle
    replied
    Elavil

    UGH! That stuff not only made me real nauseous, I also gained about 5 pounds the first week (and only) week I was on it. I can't take Elavil and also can't take any antidepressant meds because they affect me the same way. Since you're almost past the nausea point, keep on it because I've heard it really does help with the pain and will help you sleep. If you can't tolerate the nausea and weight gain becomes a problem (gosh, I remember eating everything sugary in the house for days almost non-stop), ask your doctor about a new similar medication called 'Lyrica'. I don't think it's supposed to have the negative side effects and will help your pain as well as helping you to sleep better. I tried it a few months ago and loved it, but had to discontinue because I have epilepsy and it was giving me adverse side effects. It was great, because it lessened the nighttime pain and made me sleepy, but not groggy and hung over. I hope either one works for you soon.

    Dani

    Leave a comment:


  • bunnykinb
    replied
    Oh my gosh, I had put out a thread at the antidepressant location because I want to control my hunger too. I started out on Elavil 10mg every night. Then, I was told to cut it in half because of the nausea, then to work my way to 10mg again. I am hungry all the time and even when I am not hungry, I still want to eat.

    I began Elavil 11/30/06. I have been on it for 3 months already and have had improvement with my burning. Instead of having continuous burning for 4months straight, my burning and pelvic pain has been sporadic. I have had no IC symptoms since February 10, but in back of mind, I expect the pain anytime since I have jinks myself. I started out at 105 in November and weight around 108 now. I really have to try and not eat so much, but I love to eat sweets. I need sweets every day whereas before Elavil, I didn't get cravings. I try and play with the kids, and when I go grocery shopping, I buy sweets for my kids like I don't like. I really try and have fruit, but you know as well as other people that food cravings or increased hunger is a problem with Elavil.

    Leave a comment:


  • lovely330
    replied
    bunny...did you gain any weight while you were on it?

    i've stopped throwing up in the morning but im still VERY nauseous in the morning. and ive also noticed an increase in my appetite...will this stop? i'm TRYING to lose weight and this just isnt helping lol.

    Leave a comment:


  • bunnykinb
    replied
    When I first started taking Elavil, I felt really nauseated and thought how could people gain weight on this. The nausea last about 2-3 weeks. Then, the appetite increase started happening. Good luck.

    Leave a comment:


  • jjt001
    replied
    It doesn't affect my stomach at all. I know several people who have had the stomach virus Kadi mentioned, some more than once. Of course, if you have just thrown up then felt better, that probably isn't it... any changes in diet? Any chance you could have eaten something that didn't disagree with you? I don't think Elavil usually causes much stomach distress, though of course there are cases, as Tigger related.

    Leave a comment:


  • lovely330
    replied
    lol i'm definately not pregnant...that would be crazy though!!

    tigger...when did you stop feeling sick? did you quit taking it?

    Leave a comment:


  • tigger_gal
    replied
    it made me very very ill, I thru up for days when I took it.

    Leave a comment:


  • amartaingirl
    replied
    maybe...

    maybe your pregnant????

    how crazy would that be

    Leave a comment:


  • saracitykitty
    replied
    Hello. I have been on Elavil for a few weeks now and I have had no problems at all. I take it at night before I go to bed and I sleep thru the night.

    Leave a comment:


  • Portia17
    replied
    Call The Pharmacist And Ask Them If That Is A Side Effect

    Leave a comment:


  • meme
    replied
    I've never had any problems from taking the Elavil. Kadi's right, there is ALOT of flus and viruses going around. Hope you get to feeling better.

    Leave a comment:


  • kadi
    replied
    I take Elavil at night. If I don't take it with food, it does cause me really bad nausea an hour or two later, so I always take it with a starch (toast, cereal, or cookie).

    There is a very nasty stomach virus and also a flu with vomiting going around the school where I work, kids & teachers have had those. Not sure if that would explain two separate incidents of getting sick though...

    Hmm. No change in anything else like a birth control pill?

    Hope it goes away soon...

    Leave a comment:


  • lovely330
    started a topic elavil and throwing up

    elavil and throwing up

    Hey everyone!! i've got a question for those of you who have been on elavil...

    did it ever make you throw up??

    i've thrown up twice in the past week for no reason. i just started elavil a few weeks ago. i almost threw up this morning but i was driving and managed to hold it in. both times that i threw up were in the morning, just a few minutes after waking up. i take elavil right before i go to sleep. i'm definately NOT pregnant so i'm not sure why i'm throwing up in the morning. so please let me know if you've had this same experience while on elavil or if you think it is something else!
Working...
X